# SDR SWAA2012061404876

- Difficulty date: June 2, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 26,404 hours, 15,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EEPLS BROKEN.  REMOVED AND REPLACED EEPLS ASSY.
